Couldn't find what you looking for?

TRY OUR SEARCH!


My father is diagnosed with hypertension few years ago. His condition did not require any medicine, until last few months. Since then, his doctor prescribes different medicines all the time. It seems like each drug he starts to take turns out as dangerous for my father. Now he will start with Atenolol, so I want to hear about the dangers of this drug.

Loading...


I believe his doctor check up his history and some medicines he might use beside Atenolol. Like with any other drug, this one has contraindications, adverse reactions and especial warnings. That is not something that should worry you, because his doctor’s job is to check all this and prescribe him safe medicine. Anyway, I might tell you something about Atenolol, just to prepare you to possible surprises you might see. For example, beta blockade carries potential hazard of further depressing myocardial contractility. This might lead to precipitate failure, which is not so rare case with Atenolol. If your father is a patient who has congestive heart failure, he should be controlled with diuretics. There are some patients with acute myocardial infarction, which requires special treatment too. I believe Atenolol should work well with your father, but if you notice any side effect, you should report this as soon as it is possible. Until this moment, do not worry too much, Atenolol is not dangerous more then any other medicine he could use to treat this condition.
Reply

Loading...